Malaysia's #1
Health Forum

Vaksin pfizer fevers

Answered by: Dr Nur Syuhada binti Zulkifli

Last Updated: July 9, 2021 4:57 PM

Anonymous 2 months

I had vaksin pfizer yesterday @8pm at World Trade Centre… And today I am having fever like now having 39. 7

Dr Nur Syuhada binti Zulkifli 2 months
General Practitioner

Hello! Thank you for your question.

First of all, we would like to congratulate you on receiving your first dose of vaccination. We understand you’re currently having symptoms of fever. This symptom is a normal side effect of vaccination, and this is usually an indication that the vaccine is working. Other side effects that you may have include :

  • Headache
  • Muscle pain
  • Nausea
  • Tiredness
  • Pain, redness, and swelling at the injection site

These symptoms usually resolve after a few days, but if your symptoms become worse or intolerable, please refer to the nearest clinic for a consultation.

You may reach out to us regarding this matter if you need further assistance.

Thank you, we hope our answer is helpful.

Click here to talk to a doctor.

Last Updated: Fri Jul 09 2021 16:57:18 GMT+0800 (Malaysia Time)
4.89
Online Consultation
Talk to a doctor or specialist online about covid-19 vaccine from anywhere you are without having to queue anymore
Doctor Consult RM19.99 Specialist Consult From RM80
Do you know that your immune system plays role in the effectiveness of vaccines?
Prevention is better than cure. Is My Body Ready to Fight Infection? Find Out in only 5 short minutes!
Start FREE Health Assessment
COVID-19 Test Services
See all coronavirus COVID-19 test service providers in Malaysia. PCR/RTK test at home, clinic, drive through or to your premises.
See All COVID-19 Tests